# SDR ASAA2020071093882

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,436 hours, 7,642 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 013231
- Condition: Failed
- Location: Left
- Part time: 9,400 hours, 2,954 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-FMC FAILED ENROUTE. GROUNDED - YES. REMOVED AND REPLACED LEFT FMCS COMPUTER IAW B737-900 AMM 34-61-02. OPS CHECK GOOD.
